Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 3:01 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 19, 2007, 4:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 74 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 191900
SVRALY
NYC041-043-192000-
/O.NEW.KALY.SV.W.0057.070619T1901Z-070619T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 400 PM EDT
* AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF LIMEKILN LAKE CAMPGROUND TO 16 MILES
NORTHEAST OF NEWPORT TO 18 MILES SOUTHWEST OF MIDDLEVILLE...OR
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF OLD FORGE TO 18
MILES EAST OF HINCKLEY TO 7 MILES SOUTH OF UTICA...AND MOVING
NORTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LIMEKILN LAKE CAMPGROUND BY 310 PM EDT...
MIDDLEVILLE BY 400 PM EDT...
LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
4343 7452 4381 7457
$$
SNYDER/VILLANI3 follow-up statements
000
WWUS51 KALY 191910
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT TUE JUN 19 2007
NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
310 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK CREEK
RESERVOIR...OR ABOUT 14 MILES EAST OF HINCKLEY...MOVING NORTHEAST AT
25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOREHOUSEVILLE BY 320 PM EDT...
MOUNTAIN HOME AND HOFFMEISTER BY 325 PM EDT...
PISECO BY 345 PM EDT...
LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
4343 7452 4381 7457
$$
SNYDER000
WWUS51 KALY 191932
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT TUE JUN 19 2007
NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
330 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...
AT 328 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES SOUTHWEST OF STEWART CORNERS...OR ABOUT 11 MILES SOUTH OF
UTICA...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STEWART CORNERS AND FRANKFORT HILL BY 350 PM EDT...
FRANKFORT CENTER BY 355 PM EDT...
SHEAF CORNERS...HARBOR...WEST FRANKFORT AND 6 MILES SOUTHEAST OF
WEST SCHUYLER BY 400 PM EDT...
LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
4343 7452 4381 7457
$$
SNYDER000
WWUS51 KALY 191948
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT TUE JUN 19 2007
NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
348 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...
AT 345 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES NORTHWEST OF HERKIMER LANDING...OR ABOUT 9 MILES SOUTH OF OLD
FORGE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LIMEKILN LAKE CAMPGROUND AND 9 MILES NORTHWEST OF WEST CANADA LAKES
BY 400 PM EDT...
LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
4343 7452 4381 7457
$$
SNYDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:15 PM EDT, 46 minutes earlier.
Area forecast discussion, Jun 19, 2:15 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 215 PM EDT TUE JUN 19 2007 .SYNOPSIS... A WARM AND HUMID SOUTHWEST FLOW OF AIR WILL MOVE ACROSS THE REGION THIS AFTERNOON. A COLD FRONT WILL APPROACH FROM THE WEST TONIGHT...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL AND LEAD TO SOME MINOR FLOODING. BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL RETURN TO THE REGION FOR THE MID WEEK PERIOD. ANOTHER DISTURBANCE MAY APPROACH THURSDAY TO BRING A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS. && .NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/... NEAR TERM FORECAST ON TRACK WITH WARM FRONT LIFTING NORTH THROUGH CNTRL NY AT THIS TIME. UPPER AIR ANALYSIS SHOWS MID AND UPPER LEVEL RIDGE AXIS OVER ERN NY. 850 MB TEMPS APPROACHING +18C COUPLED WITH MAXIMUM HEATING THROUGH THE HAZE MAY YIELD SOME L90S. WE PERUSED THE 12Z ALB RAOB AND MIX OUT MAX TEMP COMES TO 89F. WE WILL RAISE TEMPS IN THE VALLEYS A FEW DEGREES. WE CAN NOT RULE OUT ISOLD-SCT CONVECTION IN THE WARM SECTOR PRIOR TO 22Z/6 PM MAINLY WEST OF THE HUDSON RIVER VALLEY...ESPECIALLY OVER THE ELEVATED TERRAIN. SEVERE THREAT LOOKS MURKY WITH LACK OF DEEP SHEAR /0-6 KM VALUES ONLY 25-30 KTS/ PRIOR TO 00Z. SURFACE BASED INSTABILITY VALUES OF 500-1500 J/KG LIKELY WITH TDS GETTING INTO THE LOWER TO MID 60S. WE FORESEE A LINE OF CONVECTION FORMING AHEAD OF THE COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE REGION 00Z-06Z. ANY SEVERE THREAT LOOKS ON THE MINOR SIDE WITH DAMAGING WINDS THE THREAT /MINOR EVENT WITH 10 OR LESS EVENTS...IF THAT/. HEAVY RAIN CONTINUES TO BE THE BIGGER THREAT WITH PWATS IN THE 1.5-1.75 RANGE WHICH IS 150-175% ABOVE NORMAL. THE WRF CREATES A CONVECTIVE DELUGE FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF RAINFALL 00Z-12Z. THE GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL 0.5-1.5 OF RAINFALL. OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z MREFS SHOW PWATS DEPICT PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVERNIGHT. THE REGION NEEDS TO RAINFALL TOO. CONVECTIVE EVOLUTION AND MODE WILL MATTER...THOUGH CORFIDI VECTORS UTILIZING THE MESO BETA ELEMENTS OFF BUFKIT FOR THE GFS AND WRF PROFILES SHOW THINGS MOVING ALONG WITH THE FRONT. SPC DOES HAVE MOST OF EASTERN NEW YORK INTO THE SLIGHT RISK STILL...THE MAIN HAZARDS SHOULD BE HEAVY RAINFALL WITH ISOLATED WIND DAMAGING GUSTS. && .SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/... A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL REGION NORTH AND WEST. THE SHOWERS SHOULD END AROUND 12Z OVER WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA. SUBSIDENCE QUICKLY TAKES PLACE THROUGH WEDNESDAY WITH LINGERING SHOWERS ACROSS THE EASTERN COUNTIES ENDING BY 10 AM. COOLER AND DRIER AIR FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON HIGH TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER PLENTY OF SUNSHINE. && .LONG TERM /THURSDAY THROUGH MONDAY/... CONFIDENCE IN ANY ONE SOLUTION IS RATHER LOW AS CONVECTION/MCC WITHIN THE MODELS INCREASE DISTRUSTING THE SYNOPTIC PATTERN. A RATHER FAST MOVING MID LEVEL WAVE RACES ACROSS THE NORTHERN PORTIONS OF NEW YORK WITH A WEAK SURFACE REFLECTION. WILL LEAVE THE CURRENT FORECAST INTACT WITH THE CHANCE FOR SHOWERS/STORMS...HIGHER POPS ACROSS THE NORTH. THEN UPSTREAM CONVECTION IS EXPECTED TO BECOME ROBUST AND MIGHT IMPACT THE AREA HEADING INTO THE WEEKEND. WILL LEAVE FRIDAY AND FRIDAY NIGHT DRY AT THIS TIME AND INCREASE THOSE POPS FOR THE WEEKEND. TEMPERATURES WILL AVERAGE AT OR SLIGHTLY BELOW NORMAL THROUGH THE LONG TERM PORTION OF THIS FORECAST. && .AVIATION /18Z MONDAY THROUGH SUNDAY/... EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS. ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z. THE SHRAS AND TSRAS WILL INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN THIS TIME FRAME. FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME MVFR MIXED IN PRIOR TO 00Z. AFTER 00Z...IFR VSBYS AND ISOLD IFR CIGS WILL BE POSSIBLE. FOR NOW...WE LEANED TOWARDS MVFR CIGS AND VSBYS...EXCEPT AT KGFL. THE FRONT CLEARS THE REGION BETWEEN 09Z-12Z. THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS. OUTLOOK... WED...VFR. ISOLD AM SHRA. THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA. FRI...VFR. NO SIG WX. SAT...VFR. CHANCE FOR SHRA/TSRA. SUN...VFR. && .FIRE WEATHER... SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR SHOWERS FROM WEST TO EAST. EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE 90-100 PERCENT TONIGHT...AND AGAIN WED NT. MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO 5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST VALUES ACROSS THE CATSKILLS. && .HYDROLOGY... SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT. THIS SHOULD PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE. WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN 1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD. HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO EARLY THU. ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO THE NRN EXTENT OF THE HSA ON THU. ANOTHER DRY STRETCH WITH COOLER THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...TAW/BGM NEAR TERM...WASULA SHORT TERM...TAW/BGM LONG TERM...BGM AVIATION...WASULA HYDROLOGY...WASULA/KL FIRE WX...TAW/KL FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 19, 4:23 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 423 AM EDT TUE JUN 19 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 423 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING ACROSS MOST OF EASTERN NEW YORK. THE MAIN HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 60 MPH ALONG WITH HALF INCH SIZE HAIL. THESE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT AND INITIALLY IMPACT THE ADIRONDACKS AND WESTERN MOHAWK VALLEY THIS AFTERNOON. MOVEMENT WILL BE EAST BETWEEN 10 AND 15 MPH AND DUE TO THE SLOW MOVEMENT...HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING. TONIGHT...THE COLD FRONT WILL BE PROGRESSING ACROSS THE ENTIRE FORECAST AREA. WHILE SEVERE WEATHER FROM HAIL AND WIND WILL BE DIMINISHING...FREQUENT LIGHTNING AND HEAVY RAINFALL REMAIN THE MAIN HAZARDS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WHICH COULD RESULT IN URBAN AND SMALL STREAM FLOODING. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EASTERN NEW YORK THIS AFTERNOON AND ACROSS ALL OF THE FORECAST AREA TONIGHT. BGM/KL FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:57 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 63 min |
| Jun 19, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 65 min |
| Jun 19, 5:24 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 51 min |
| Jun 19, 5:49 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 56 min |
| Jun 19, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 67 min |
| Jun 19, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 72 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.